Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 2, 2012, 4:04 PM CDT for Baldwin County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 4:04 PM CDT (21:04 UTC)
- Expired
- Jul 2, 2012, 4:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 59 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1954 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS54 KMOB 022104
SVRMOB
ALC003-022200-
/O.NEW.KMOB.SV.W.0105.120702T2104Z-120702T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 401 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR FOLEY...OR 4 MILES EAST OF
MAGNOLIA SPRINGS...AND MOVING SOUTHWEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
GULF SHORES... SUMMERDALE... MAGNOLIA SPRINGS...
FOLEY... ELBERTA... BON SECOUR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3022 8793 3024 8797 3027 8794 3024 8787
3026 8782 3026 8780 3028 8777 3030 8777
3038 8787 3052 8776 3044 8757 3024 8766
3022 8780
TIME...MOT...LOC 2105Z 027DEG 6KT 3040 8771
$$1 follow-up statement
340
WWUS54 KMOB 022130
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT MON JUL 2 2012
ALC003-022140-
/O.CAN.KMOB.SV.W.0105.000000T0000Z-120702T2200Z/
BALDWIN AL-
430 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN BALDWIN COUNTY...
AT 428 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3022 8793 3024 8797 3027 8794 3024 8787
3026 8782 3026 8780 3028 8777 3030 8777
3038 8787 3052 8776 3044 8757 3024 8766
3022 8780
TIME...MOT...LOC 2130Z 027DEG 6KT 3036 8773
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:44 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 2, 3:44 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 344 PM CDT MON JUL 2 2012 .SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...CONVECTION SEEMS TO BE MEANDERING AROUND AT THE MOMENT IN SCATTERED SHORT BANDS WITH MOVEMENT BECOMING MORE TOWARD THE WEST A BIT FASTER THAN EARLIER THIS AFTERNOON. WE SEEM TO FACE APPROXIMATELY THE SAME SYNOPTIC SITUATION AS LAST NIGHT WITH AN MCS MAKING ITS WAY ROUND THE SOUTH EDGE OF OF THE RIDGE TO OUR NORTH AS INDICATED ON IR SATELLITE IMAGERY. ADDITIONAL WEAK MESOSCALE BOUNDARIES EXPECTED TO BE SET ADRIFT ALONG THE GULF COAST TUESDAY FOR AT LEAST ISOLATED COVERAGE. PRECIPITABLE WATER AVERAGES 2 INCHES AND STABILITY WILL BE ALONG THE LINES OF -6 TO -8 FOR LI AND 1000 TO 1400 FOR CAPE ACCORDING TO THE NON HYDROSTATIC WRF MODEL. THESE ALL SUGGEST THAT CONVECTION COULD BRING WIND GUSTS BETWEEN 35 AND 45 MPH. A NOW WEAKENING UPPER RIDGE OVER THE SOUTHEAST STATES WILL EVENTUALLY YIELD TO AN UPPER TROUGH EXTENDING ALONG THE ENTIRE LENGTH OF THE EAST COAST AND OVER THE NORTHEAST GULF OF MEXICO BY NOON WEDNESDAY. .LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES. THE UPPER TROUGH WILL GRADUALLY WEAKEN LATE IN THE WEEK...FOLLOWED BY YET ANOTHER RIDGE BUILDING IN FROM THE PERSISTENT CENTRAL PLAINS UPPER HIGH. MEANWHILE A SURFACE RIDGE EXTENDING FROM WESTLANT INTO THE EASTERN GULF OF MEXICO WILL REMAIN INTACT. A SERIES OF DISTURBANCES WILL CONTINUE TO APPROACH THE FORECAST AREA FROM THE NORTH THROUGHOUT THE LONG TERM PERIOD...RESULTING IN A MAINLY DIURNAL PATTERN OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EVERY DAY THROUGH NEXT MONDAY. 77/BD && .AVIATION (03/00Z KMOB/KBFM/KPNS TAF ISSUANCES)...GENERALLY VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. SOME ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND EARLY EVENING...ESPECIALLY OVER INTERIOR NORTHWEST AND COASTAL ZONES. SOME OF THESE PRODUCING VERY HEAVY RAINFALL AND STRONG VARIABLE SFC WINDS. IN AND NEAR THESE STORMS...VSBYS/CIGS WILL LOWER TO MVFR CRITERIA...AND BRIEFLY IFR. ISOLATED TO SCATTERED STORMS AGAIN POSSIBLE TOMORROW AFTERNOON. OTHERWISE...A GENERAL LIGHT TO OCNLY MODERATE WEST TO SOUTHWEST WIND IS EXPECTED THROUGH THE PERIOD. 12/DS && .MARINE...A PERSISTENT RIDGE OF SURFACE HIGH PRESSURE OVER THE EASTERN AND CENTRAL GULF OF MEXICO WILL MAINTAIN A GENERAL LIGHT TO OCCASIONALLY MODERATE WEST TO SOUTHWEST FLOW THROUGH THE PERIOD. HIGHER WINDS WILL GENERALLY BE IN THE AFTERNOON AND VERY EARLY EVENING HOURS IN ASSOCIATION WITH SEA BREEZE EFFECTS. LITTLE CHANGE IN SEAS EXPECTED...GENERALLY REMAINING AROUND 1 TO 2 FEET THROUGH THE PERIOD. 12/DS && .FIRE...THUNDERSTORM CHANCES WILL INCREASE AS RELATIVE HUMIDITY STAYS WELL ABOVE WARNING CRITERIA. DAYTIME DISPERSION GENERALLY 30 TO 50. FOG POTENTIAL AND OTHER REMARKS...PATCHY LATE NIGHT AND EARLY MORNING LIGHT FOG POSSIBLE. 77/BD && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 94 76 92 / 30 10 10 10 PENSACOLA 78 92 79 92 / 30 10 10 20 DESTIN 78 89 77 89 / 30 10 10 20 EVERGREEN 73 96 73 95 / 40 20 10 20 WAYNESBORO 71 97 70 95 / 30 10 10 10 CAMDEN 72 97 72 96 / 40 10 10 10 CRESTVIEW 73 95 74 95 / 30 20 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 2, 5:01 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT MON JUL 2 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 501 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THROUGH THE COURSE OF THE DAY. STORMS HAVE THE POTENTIAL OF PRODUCING BRIEF STRONG WIND GUSTS FROM 35 TO 45 MPH...FREQUENT LIGHTNING ACTIVITY AND BRIEF...LOCALLY HEAVY RAINS. THE RISK OF SEVERE STORMS IS LOW...BUT CAN STILL OCCUR ON AN ISOLATED BASIS WITH DAMAGING WINDS IN EXCESS OF 58 MPH BEING THE MAIN THREAT IN ANY OF THESE. AWAY FROM STORMS...HIGH TEMPERATURES EXPECTED TO BE IN THE MID TO UPPER 90S INTERIOR TO LOWER TO MID 90S COAST WILL RESULT IN HEAT INDEX VALUES RANGING FROM 100 TO 105...ON AVERAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DURING THE OUTLOOK...A RETURN TO A MORE TYPICAL ISOLATED TO SCATTERED COVERAGE OF THUNDERSTORMS IS EXPECTED EACH DAY. STRONG WIND GUSTS...FREQUENT LIGHTNING ACTIVITY LEVELS AND LOCALLY HEAVY RAINS POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED TO BE REQUIRED THROUGH SUNDAY. GMZ630-650-655-670-675-031115- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED MARINE THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING BRIEF STRONG WIND GUSTS IN EXCESS OF 30 KNOTS...BRIEF...LOCALLY HEAVY...VISIBILITY REDUCING RAINS AND FREQUENT LIGHTNING ACTIVITY. THE RISK OF SEVERE STORMS IS LOW...BUT CAN STILL OCCUR ON AN ISOLATED BASIS WITH DAMAGING WINDS IN EXCESS OF 50 KNOTS BEING THE MAIN THREAT IN ANY OF THESE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED MARINE THUNDERSTORMS DURING THE OUTLOOK HAVE THE POTENTIAL OF PRODUCING BRIEF STRONG WIND GUSTS IN EXCESS OF 30 KNOTS...BRIEF...LOCALLY HEAVY...VISIBILITY REDUCING RAINS AND FREQUENT LIGHTNING ACTIVITY.
In the hours before
Special weather statement, Jul 2, 1:21 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 121 PM CDT MON JUL 2 2012 FLZ004-006-021900- COASTAL OKALOOSA FL-SANTA ROSA FL- 121 PM CDT MON JUL 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 200 PM CDT... AT 118 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF QUITMAN...OR 13 MILES EAST OF HEIDELBERG. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS AFFECTED INCLUDE... HOLLEY... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 35 AND 40. THE PRIMARY EFFECTS OF THIS STORM ARE WIND GUSTS 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jul 2, 2:58 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 258 PM CDT MON JUL 2 2012 FLZ001>004-022100- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-COASTAL ESCAMBIA FL- SANTA ROSA FL- 258 PM CDT MON JUL 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SANTA ROSA AND EASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 400 PM CDT... AT 252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF GONZALEZ...OR 13 MILES WEST OF FLORIDATOWN...AND MOVING NORTH AT 5 MPH. ANOTHER STRONG STORM WAS NOTED TO THE EAST OF CHUMUCKLA...ALSO MOVING NORTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... JAY... MOLINO... GONZALEZ... CENTURY... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 7. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jul 2, 3:00 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 300 PM CDT MON JUL 2 2012 ALZ051-022100- CHOCTAW AL- 300 PM CDT MON JUL 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF BUTLER...OR 4 MILES WEST OF NANAFALIA...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PENNINGTON... LISMAN... BUTLER... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 2, 3:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 320 PM CDT MON JUL 2 2012 ALZ062-064-022115- UPPER BALDWIN AL-LOWER BALDWIN AL- 320 PM CDT MON JUL 2 2012 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF ROBERTSDALE...OR 10 MILES NORTHEAST OF SUMMERDALE...AND MOVING WEST AT 5 MPH. STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 415 PM CDT... * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SILVERHILL... ROBERTSDALE... LOXLEY... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 44 AND 66. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jul 2, 4:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT MON JUL 2 2012 ALZ063-022200- LOWER MOBILE AL- 400 PM CDT MON JUL 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF GRAND BAY...OR 11 MILES NORTHWEST OF CODEN. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... GRAND BAY AND SURROUNDING AREAS... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 13. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 2:22 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jul 2, 3:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 56 min |
| Jul 2, 4:31 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 45 min |
| Jul 2, 4:49 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jul 2, 5:08 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 28 min |
| Jul 2, 5:20 PM CDT | Special Marine Warning | MOB | 55 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.